Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Child is having cold, abdominal pain, headaches and loss of appetite. Medical cure?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
9 year old daughter has been complaining of stomach ache for three weeks, has also experienced headaches and chills off and on, she had what I would call a sugar crash from not eating two weeks ago, she fainted once last week when getting out of the bathtub. Tonight her temperature is 96.1. We had some lab work done last week, and everything came back normal
Posted Wed, 10 Apr 2013 in Child Health
Answered by Dr. E Venkata Ramana 47 minutes later

Thank you for your query on Healthcare Magic.

With the description of your child complaints of abdominal pain, headaches, loss of appetite, and the peripheral coldness all can be explained because of the drug concerta (methylpheniodate).

The fainting episode may be due to low blood glucose because of not taking food.

The low temperature of 96.1 degree F is due to peripheral coldness, which is seen with the drug effect of methylphenidate.

But physical examination of the child by her Pediatrician is important to come to a conclusion for the cause of her present complaints.

And I can try to advise you in a better way if you send me the lab reports done for this complaints in your next query.

Hope I have answered your query and awaiting for your follow up query along with the lab reports.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor